# SDR USAA2013112100002

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 38,727 hours, 15,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT PATH LIGHTING, ROW 1 AIRCRAFT LT LENS COVER BROKEN.  MX REINSTALLED EMERGENCY EXIT LIGHT LENS, OPERATIONS CHECKED GOOD.
